Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 31, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 14, 2018, 5:15 PM CDT for Adams County, Brown County, Pike County, Illinois; Marion County, Pike County, Ralls County, Missouri. It was in force for 75 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2018, 5:15 PM CDT (22:15 UTC)
- Expired
- May 14, 2018, 6:30 PM CDT
- In force
- 75 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, IL, Brown County, IL, Pike County, IL, Marion County, MO, Pike County, MO, Ralls County, MO
The radar
The Lincoln radar (KILX), 123 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 5:15 PM CDT | TSTM WND DMG | Louisiana, MO | TREES DOWN ALONG MAIN STREET IN LOUISIANA. |
| May 14, 5:20 PM CDT | TSTM WND DMG | Hull, IL | TREE DOWN ACROSS THE ROAD. |
| May 14, 5:35 PM CDT | TSTM WND DMG | 1 S Pittsfield, IL | SEVERAL REPORTS OF TREES AND LIMBS DOWN SOUTH OF PITTSFIELD. |
| May 14, 5:45 PM CDT | TSTM WND DMG | Baylis, IL | TREES DOWN ACROSS THE ROAD. |
| May 14, 5:45 PM CDT | TSTM WND DMG | Griggsville, IL | POWER LINES DOWN. |
| May 14, 5:50 PM CDT | TSTM WND DMG | 2 N Liberty, IL | POWER LINE DOWN NEAR LIBERTY, IL. |
| May 14, 6:12 PM CDT | TSTM WND DMG | Versailles, IL | TWO LARGE TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 2:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 14, 1:20 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1462 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
962
WUUS53 KLSX 142215
SVRLSX
ILC001-009-149-MOC127-163-173-142330-
/O.NEW.KLSX.SV.W.0031.180514T2215Z-180514T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
515 PM CDT MON MAY 14 2018
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Pike County in west central Illinois...
Southern Adams County in west central Illinois...
Brown County in west central Illinois...
Northeastern Ralls County in northeastern Missouri...
Eastern Marion County in northeastern Missouri...
Northwestern Pike County in northeastern Missouri...
* Until 630 PM CDT.
* At 515 PM CDT, severe thunderstorms were located along a line
extending from near Payson to Louisiana, moving northeast at 45
mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Quincy, Hannibal, Pittsfield, Palmyra, Louisiana, Quincy Regional
Airport, Mount Sterling, Barry, Griggsville, Camp Point, Payson,
New London, Pleasant Hill, Clayton, Atlas, Fall Creek, Beverly,
Frankford, Pike and Rensselaer.
This includes the following highways...
Interstate 172 between exits 2 and 15.
Interstate 72 between exits 4 and 35.
This also includes Siloam Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Marion County. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4011 9091 4010 9070 4009 9070 4008 9068
4005 9068 4002 9063 4003 9061 4001 9062
4000 9060 3998 9060 3998 9051 3992 9054
3988 9058 3983 9057 3971 9065 3959 9059
3940 9063 3943 9145 3987 9162 4011 9092
TIME...MOT...LOC 2215Z 244DEG 38KT 3978 9124 3947 9107
HAIL...<.75IN
WIND...70MPH
$$
Tilly3 follow-up statements
913
WWUS53 KLSX 142242
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
542 PM CDT MON MAY 14 2018
MOC127-163-173-142251-
/O.CAN.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Ralls MO-Marion MO-Pike MO-
542 PM CDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RALLS...EASTERN
MARION AND NORTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Missouri. A Severe Thunderstorm Watch also remains in
effect until 1000 PM CDT for west central Illinois.
LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
4003 9061 3998 9060 3998 9051 3988 9058
3983 9057 3971 9065 3959 9059 3940 9063
3941 9095 3944 9103 3954 9110 3955 9115
3960 9118 3972 9136 3983 9136 4011 9092
TIME...MOT...LOC 2241Z 244DEG 38KT 3989 9094 3958 9077
$$
ILC001-009-149-142330-
/O.CON.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Pike IL-Adams IL-Brown IL-
542 PM CDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR PIKE...SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...
At 541 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Buckhorn to near Pittsfield,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pittsfield, Quincy Regional Airport, Mount Sterling, Barry,
Griggsville, Payson, Pleasant Hill, Clayton, Atlas, Fall Creek,
Beverly, Pike, Buckhorn, Adams, La Grange, Kingston, Independence,
Liberty, Versailles and Hull.
This also includes Siloam Springs State Park.
This includes the following highways...
Interstate 172 near exit 2.
Interstate 72 between exits 4 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
4003 9061 3998 9060 3998 9051 3988 9058
3983 9057 3971 9065 3959 9059 3940 9063
3941 9095 3944 9103 3954 9110 3955 9115
3960 9118 3972 9136 3983 9136 4011 9092
TIME...MOT...LOC 2241Z 244DEG 38KT 3989 9094 3958 9077
HAIL...<.75IN
WIND...60MPH
$$
Tilly719
WWUS53 KLSX 142302
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
602 PM CDT MON MAY 14 2018
ILC001-142312-
/O.CAN.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Adams IL-
602 PM CDT MON MAY 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Illinois.
LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
4003 9061 4002 9061 4001 9062 4001 9061
3998 9060 3998 9051 3988 9058 3983 9057
3971 9065 3959 9059 3940 9063 3976 9092
4011 9091
TIME...MOT...LOC 2302Z 244DEG 38KT 3998 9069 3967 9052
$$
ILC009-149-142330-
/O.CON.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Pike IL-Brown IL-
602 PM CDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN PIKE AND BROWN COUNTIES IN WEST CENTRAL ILLINOIS...
At 602 PM CDT, severe thunderstorms were located along a line
extending from near Mount Sterling to near Exeter, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pittsfield, Mount Sterling, Griggsville, Buckhorn, La Grange,
Versailles, Perry, Milton, Chambersburg, Pearl, New Salem, Mound
Station, Ripley, Detroit, Florence, Time, Valley City, Fishhook and
Coopertown.
This includes Interstate 72 between exits 31 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
4003 9061 4002 9061 4001 9062 4001 9061
3998 9060 3998 9051 3988 9058 3983 9057
3971 9065 3959 9059 3940 9063 3976 9092
4011 9091
TIME...MOT...LOC 2302Z 244DEG 38KT 3998 9069 3967 9052
HAIL...<.75IN
WIND...60MPH
$$
Tilly717
WWUS53 KLSX 142320
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
620 PM CDT MON MAY 14 2018
ILC009-149-142330-
/O.CON.KLSX.SV.W.0031.000000T0000Z-180514T2330Z/
Pike IL-Brown IL-
620 PM CDT MON MAY 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN PIKE AND BROWN COUNTIES IN WEST CENTRAL ILLINOIS...
At 619 PM CDT, severe thunderstorms were located along a line
extending from near Beardstown to near Jacksonville, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Sterling, Buckhorn, La Grange, Versailles, Perry, Chambersburg,
Ripley and Coopertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across portions of Brown County. SEEK SHELTER NOW inside
a sturdy structure and stay away from windows.
&&
LAT...LON 4010 9070 4009 9071 4005 9068 4002 9063
4003 9061 4002 9061 4001 9062 4001 9061
3998 9060 3998 9051 3988 9058 3983 9057
3975 9062 3978 9086 4011 9084
TIME...MOT...LOC 2319Z 244DEG 38KT 4006 9049 3975 9032
HAIL...<.75IN
WIND...60MPH
$$
TillyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:19 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 14, 3:19 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 319 PM CDT Mon May 14 2018 .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 318 PM CDT Mon May 14 2018 (Tonight) At least a loosely organized MCS is expected to be nearing the Mississippi River by early this evening, with damaging wind gusts the primary threat. Latest CAM guidance continues to suggest some weakening as it heads ESE into IL. Not sure how fast this will occur since environment is only modestly less favorable in terms of shear/CAPE. However, it does seem plausible that the complex may become more outflow dominant by that point in time and space, which would lead to some weakening. More uncertainty for the rest of the tonight as model guidance is a bit all over the place. Some form of additional thunderstorm development appears likely to our west later on this evening along the synoptic boundary, but exactly where and when is difficult to discern. Any convection that does move back into western sections of the forecast area should weaken as it heads eastward into less unstable air, especially across central portions of the forecast area where first complex of storms is expected to transverse. Lows tonight will once again be on the mild side ahead of the cold front. Forecast lows tonight range from the mid to upper 60s, which is slightly cooler than this morning. (Tuesday) Much of Tuesday morning into the early afternoon hours appears largely quiet/dry. Another potential round of showers and thunderstorms appears likely along/ahead of the slowly moving cold front, or the effective boundary. Uncertainty is where the effective boundary will be as there is some potential is is just southeast of the CWA. Of course, what happens with the evolution of convection tonight will largely affect development Tuesday afternoon. Best guess currently is that the southern third of the CWA would have the highest chance at seeing scattered showers and thunderstorms so have chance PoPs across much of southeast Missouri and southwest Illinois. Temperatures on Tuesday are expected to be about 5-10 degrees cooler (though still quite a bit above normal for mid May) due to expected cloud cover and weak cold advection for those areas behind the cold front. Have forecast high temperatures for Tuesday afternoon ranging from the upper 70s across northeast Missouri to the mid 80s for parts of southeast Missouri and southwest Illinois. Gosselin .LONG TERM... (Tuesday Night through Next Monday) Issued at 318 PM CDT Mon May 14 2018 A ridge of high pressure will try to build over the Midwest Tuesday night into Wednesday which should help dry us out Wednesday and Thursday. The upper pattern will then get a little blocky with the ridge over the Midwest and a tropical low drifting northward from the Gulf of Mexico up into the Deep South. Medium range guidance has been a little wishy-washy on how to handle these features and how they'll interact. Current thinking is that the tropical low will bring moisture back toward the Mississippi Valley toward the latter half of the week. GFS has much more QPF than the EC does as the moisture swings back around to the north of the low. With the uncertainty as to how far back to the northwest the moisture from this low will get, have kept PoPs down in the chance/slight chance range. Both models break down the upper ridge Sunday into Monday and drive a cold front into the Mid Mississippi Valley with corresponding higher chances of precip. Temperatures will likely stay well above normal through the period with highs generally in the mid to upper 80s and lows in the 60s. Carney && .AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 1235 PM CDT Mon May 14 2018 Expectation is for an area of thunderstorms to develop across portions of northwest Missouri and head ESE through parts of the area. Some uncertainty as to the track of the more organized storms, but KUIN at this juncture seems to have the highest probability so added a TEMPO this afternoon. Kept VCTS mention at all other terminals for now, but if confidence increases, will need to ammend. Stronger storms will be capable of producing heavy rainfall/reduced visibilities in addition to gusty winds and potentially hail. Appears there will be a lull in thunderstorm activity late this evening before additional storms develop later on tonight. Cold front will slowly move through the area tonight into Tuesday with winds veering to the west/northwest behind it with lessening chances of showers/storms as well. SPECIFICS FOR KSTL: Maintained VCTS mention for early this evening for now as monitoring developing thunderstorms across portions of northwest Missouri. If confidence increases that terminal will be affected by aforementioned storms, will need to ammend. Stronger storms will be capable of producing heavy downpours/reduced visibility in addition to gusty winds and hail. Should be a lull in activity late evening/early overnight hours before additional storms try to move toward the terminal later on tonight. Winds will shift to the west/northwest by early Monday afternoon with a cold frontal passage. Gosselin && .CLIMATE... Record highs and record warm lows for St. Louis: May 14th: 93 (2013), 73 (1915) May 15th: 94 (1944), 72 (2013) Record highs and record warm lows for Columbia: May 14th: 90 (1987), 67 (1941) May 15th: 90 (1944), 71 (1941) Record highs and record warm lows for Quincy: May 14th: 94 (1915), 66 (1932) May 15th: 93 (1944), 69 (1962) && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 69 86 66 82 / 80 30 30 20 Quincy 65 79 59 80 / 60 20 10 10 Columbia 65 81 63 81 / 60 20 20 20 Jefferson City 66 83 64 83 / 60 30 20 20 Salem 67 86 65 82 / 60 30 40 20 Farmington 67 86 63 81 / 50 50 50 30 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 14, 3:52 PM CDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 352 PM CDT Mon May 14 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151215- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 352 PM CDT Mon May 14 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight Scattered severer thunderstorms are likely across much of central and eastern Missouri as well as west central and parts of southwest Illinois this evening. Large hail and damaging winds are the primary threats. Additional thunderstorm development is possible after midnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for thunderstorms for parts of the area each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through this evening. Carney
In the hours before
Local storm report, May 14, 4:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 2 E VANDIVER 39.16N 91.82W
05/14/2018 M63 MPH AUDRAIN MO AWOS
MEXICO AIRPORT...KMYJ.
&&
MABLocal storm report, May 14, 4:22 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG MEXICO 39.17N 91.88W
05/14/2018 AUDRAIN MO EMERGENCY MNGR
LARGE TREE BLOWN DOWN, TOOK LINES DOWN AS
WELL. CHURCH ROOF NEARBY SUSTAINED MINOR
ROOF DAMAGE FROM WINDS.
&&
MABLocal storm report, May 14, 4:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 2 WNW COLUMBIA 38.96N 92.36W
05/14/2018 BOONE MO BROADCAST MEDIA
LARGE SECTION OF A LARGE TREE BLOWN DOWN
ACROSS FROM WEST MIDDLE SCHOOL. THREE
UNOCCUPIED VEHICLES SUSTAINED DAMAGE FROM
THE LARGE SECTION OF TREE.
&&
MABLocal storm report, May 14, 4:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG BELLFLOWER 39.00N 91.35W
05/14/2018 MONTGOMERY MO TRAINED SPOTTER
TREES BLOWN DOWN AS WELL AS POWER LINES.
POLE BARN BLOWN DOWN AND SOME ROOF DAMAGE.
&&
MABLocal storm report, May 14, 4:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST VANDALIA 39.31N 91.49W
05/14/2018 E60 MPH AUDRAIN MO AMATEUR RADIO
NO DAMAGE REPORTED SO FAR.
0430 PM TSTM WND GST MONTGOMERY CITY 38.98N 91.51W
05/14/2018 E60 MPH MONTGOMERY MO AMATEUR RADIO
NO DAMAGE REPORTED SO FAR.
&&Local storm report, May 14, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CDT MON MAY 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 6 SE FARBER 39.20N 91.50W
05/14/2018 AUDRAIN MO AMATEUR RADIO
3 TO 5 INCH TREE LIMBS BLOWN ONTO
INTERSECTION OF HIGHWAYS W AND K. ALSO, A 15
INCH DIAMETER DEAD TREE WAS BLOWN OVER IN
THIS LOCATION.
0433 PM TSTM WND DMG 4 S VANDALIA 39.25N 91.48W
05/14/2018 AUDRAIN MO AMATEUR RADIO
TWO 12 INCH DIAMETER TREE LIMBS BLOWN DOWN
ON TO COUNTY ROAD 532 NEAR HIGHWAY W.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:10 AM CDT | River Flood Warning | LSX | Calhoun, Greene, Jersey | 24 min |
| May 14, 4:53 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 67 min |
| May 14, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Madison | 56 min |
| May 14, 6:01 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison | 44 min |
| May 14, 6:18 PM CDT | Special Weather Statement | LSX | Greene, Jersey | 42 min |
| May 14, 6:29 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 61 min |
| May 14, 6:35 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Macoupin, Madison, Montgomery | 70 min |
| May 14, 6:50 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 70 min |
| May 14, 6:59 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 57 min |
| May 14, 3:19 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 41 min |
| May 14, 3:24 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 51 min |
| May 14, 3:47 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 43 min |
| May 14, 4:01 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Ralls | 44 min |
| May 14, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Ralls and 1 more | 74 min |
| May 14, 4:30 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 30 min |
| May 14, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 27 min |
| May 14, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 20 min |
| May 14, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 45 min |
| May 14, 5:52 PM CDT | Special Weather Statement | LSX | Jefferson, Saint Louis, City of Saint Louis | 38 min |
| May 14, 6:14 PM CDT | Special Weather Statement | LSX | Franklin, Saint Louis, City of Saint Louis | 46 min |
| May 14, 6:37 PM CDT | Special Weather Statement | LSX | Crawford, Washington | 38 min |
| May 14, 6:53 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 52 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.